# SDR 2010FA0000484

- Difficulty date: May 13, 2010
- Submitted: May 18, 2010
- Operation: General aviation
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Housing
- Part number: AC66374
- Part serial: 1356
- Condition: Damaged
- Location: Servo Body
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO BODY WAS FOUND TO BE CRACKED..FOUND BY DIE PENETRANT INSPECTION.
